| Catalog Number |
5954460 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240)
| Date of Event |
04/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2017) is considered to be a best estimate.This emdr represents the bard ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the bard mesh - ventralex (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: (b)(6) 2008 - patient was diagnosed with large non-reducible supraumbilical ventral hernia thereby underwent open repair with the implant of ventralex mesh (device 1).Per operative notes, ¿hernia sac was dissected out.A ventralex mesh (device 1) was placed into the subfascial plane supraumbilical region and secure it with sutures.¿ (b)(6) 2018 - patient was diagnosed with ventral epigastric incisional hernia, prior incision was in the same area thereby underwent robotic repair with implant of ventralight st mesh (device 2).Per operative notes, ¿hernia sac was dissected out.A ventralight st mesh (device 2) was placed into the anterior of abdominal wall and secure it with sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent incisional epigastric hernia left side of the midline, adhesion, thereby underwent open repair with implant of synthetic mesh and explant of ventralex mesh (device 1) and ventralight st mesh (device 2).Per operative notes, ¿hernia sac was dissected out.Dense omental adhesions were into the anterior wall.Adhesions were taken down.Previously placed meshes were removed partially.The defect appeared laterally and left of the previous mesh.A synthetic mesh was placed and secure it with sutures.¿.